| Model Number |
1012451-15 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon unboxing the 3.5x15 mm nc trek balloon dilatation catheter (bdc), the shaft of the catheter was noted to be separated.The device was not used and there was no patient involvement.There was no damage noted to the chipboard box or dispenser hoop.A new, same size nc trek was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported separation.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.